MathSciNet Relay Station
MathSciNet bibliographic data
MR650500 42A45
Sledd, W. T.; Stegenga, D. A. An $H\sp{1}$ multiplier theorem. Ark. Mat. 19 (1981), no. 2, 265–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement